# SDR AALA20170522007

- Difficulty date: May 21, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug MD 83
- Aircraft serial: 49457
- Aircraft time: 90,021 hours, 43,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOP FROM ROW 28 TO 31 ON TEST . REMOVED AND REPLACED BATTERY PACK. CEILING EMERGENCY LIGHTS FROM RO 28 TO 31 OP CHK NORMAL. THE AIRCRAFT WAS NOT GROUNDED.
